bones-icon
Knee problems
Hi, I visited an orthopedician yesterday. Doc prescribed me dynapar QPS spray ( 3 times a day ), Shelkal 500 & A to Z tablets for 30 days. Exercise - Isometric Quadrips I applied Dynapar QPS yesterday night, morning & afternoon. But I don't feel any outcome of it. While walking I feel my both knee weak, stiffness & little painfull. I have gilbert syndrome & vitamin B12 deficiency ( taking injection ) Vitamin D is normal 39.8. I am unable to walk , climb or run like earlier. Will Dynapar QPS takes time to resolve? Kindly guide
25 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi Consult directly with me through Practo for detail discussion, history , treatment plan and prescription. Here u can chat or can do audio or video call . Click on this link and get connected with me https://www.practo.com/aurangabad/doctor/dr-rahul-jaju-orthopedist-1?cache_refresh=true
Next Steps
Hi Consult directly with me through Practo for detail discussion, history , treatment plan and prescription. Here u can chat or can do audio or video call . Click on this link and get connected with me https://www.practo.com/aurangabad/doctor/dr-rahul-jaju-orthopedist-1?cache_refresh=true
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.